MAUDE Adverse Event Report: CVRX, INC. BAROSTIM NEO; CAROTID SINUS LEAD

CVRX, INC. BAROSTIM NEO; CAROTID SINUS LEAD
Model Number 1036
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A barostim system was implanted on (b)(6) 2022.During a normal ipg replacement on (b)(6) 2026, high impedance was noticed.The csl was removed from the ipg, and the csl pin had pulled out from the ring.It was unknown if the physician had fully loosened both set screws as they were moving fast, but the physician stated they thought there was a defect in the connection.The csl was capped, and no new ipg was implanted.The procedure was not delayed by greater than 30 minutes due to the issue, and the patient did not experience any symptoms.A csl explant and barostim reimplant occurred on (b)(6) 2026.A new ipg was placed, and a new csl placed on the opposite carotid.The initial csl was left implanted and capped.
 
Additional Manufacturer Narrative
While analysis of the reported csl was unable to be performed as the device was not returned, per the opinion of the physician, the root cause of the event was a connection defect.Analysis of the associated ipg device is in progress.A supplemental report will be submitted when the ipg device analysis is completed.The device history and sterilization record for this csl device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event, and the device passed all pull testing specifications.The device met material, assembly, and quality control requirements.Cvrx id# (b)(4).

Brand Name
BAROSTIM NEO
Common Device Name
CAROTID SINUS LEAD
Manufacturer (Section D)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer (Section G)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer Contact
sarah hicks
9201 west broadway avenue
suite 650
minneapolis 55445
MDR Report Key24944530
Report Number3007972010-2026-00045
Device Sequence Number14804035
Product Code DSR
UDI-Device Identifier00859144004463
UDI-Public(01)00859144004463(17)241010
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2024
Device Model Number1036
Device Catalogue Number100063-212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient RaceWhite